Медицинская библиотека · European neurology · 1987
Development of a subacute tetraparesis after disulfiram intoxication. Case report.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
A chronic alcoholic was intoxicated with the excessive dose of 25 g of disulfiram and developed a subacute flaccid tetraparesis and an associated encephalopathy. The severity of the clinical picture is partly explained by malnourishment including folate and vitamin B12 deficiency. The clinical, electrophysiological and pathological examinations are in accordance with the concept of a central-peripheral distal axonopathy.
Для цитирования: Hirschberg M, Ludolph A, Grotemeyer K H, Gullotta F. Development of a subacute tetraparesis after disulfiram intoxication. Case report.. European neurology. 1987. DOI: 10.1159/000116340.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.